MathSciNet Relay Station
MathSciNet bibliographic data
MR1874637 05C05 (05C85 68R10)
Nishimura, Naomi; Ragde, Prabhakar; Thilikos, Dimitrios M. On graph powers for leaf-labeled trees. J. Algorithms 42 (2002), no. 1, 69–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement